# SDR QXEA200700049

- Difficulty date: January 22, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,786 hours, 8,267 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Arcdu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2300, NR 1 ARCDU FAIL MESSAGE APPEARED ON NR 1 ARCDU.  RAN CHECKLIST AND SYSTEM RETURNED TO NORMAL.  REPORTED BY CREW THAT THE NR 1 ARCDU IS OPERATING NORMALLY.  NO FURTHER ACTION REQUIRED.  AIRCRAFT OK FOR CONTINUED SERVICE.
